Weighted quadratic partitions (mod pr).

Leonard Carlitz

Mathematische Zeitschrift (1953/54)

  • Volume: 59, page 40-46
  • ISSN: 0025-5874; 1432-1823

How to cite


Carlitz, Leonard. "Weighted quadratic partitions (mod pr).." Mathematische Zeitschrift 59 (1953/54): 40-46. <http://eudml.org/doc/169370>.

author = {Carlitz, Leonard},
journal = {Mathematische Zeitschrift},
pages = {40-46},
title = {Weighted quadratic partitions (mod pr).},
url = {http://eudml.org/doc/169370},
volume = {59},
year = {1953/54},

AU - Carlitz, Leonard
TI - Weighted quadratic partitions (mod pr).
JO - Mathematische Zeitschrift
PY - 1953/54
VL - 59
SP - 40
EP - 46
UR - http://eudml.org/doc/169370
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.